Affordable Access

Access to the full text

Adaptive Control for a Class of Switched Linear Systems Using State-Dependent Switching

Authors
  • Zhao, Xudong1, 2, 3
  • Yin, Yunfei1
  • Yang, Haijiao1
  • Li, Ren3
  • 1 Bohai University, College of Engineering, Jinzhou, Liaoning, 121013, China , Jinzhou (China)
  • 2 University of Hong Kong, Department of Mechanical Engineering, Hong Kong, Hong Kong , Hong Kong (Hong Kong SAR China)
  • 3 Chongqing SANY High-Intelligent Robots Co., Ltd, Chongqing, 401120, China , Chongqing (China)
Type
Published Article
Journal
Circuits, Systems, and Signal Processing
Publisher
Springer US
Publication Date
Mar 21, 2015
Volume
34
Issue
11
Pages
3681–3695
Identifiers
DOI: 10.1007/s00034-015-0029-1
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, the problem of adaptive control for a class of continuous-time switched linear systems is studied using a state-dependent switching method. All subsystems of the switched system under study can be unstable. First, an adaptive controller and a variable structure (VS) switching law with sliding sector are proposed, and some conditions are established in terms of linear matrix inequalities to guarantee the underlying system to be asymptotically stable. Then the problem of robust H∞\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$H_{\infty }$$\end{document} control for the systems under study is also solved by designing a proposed adaptive controller and a VS switching law. Finally, a numerical example is given to demonstrate the effectiveness of the obtained theoretical results.

Report this publication

Statistics

Seen <100 times